MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO; MIDLINE CATHETER
Catalog Number F118108PT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch that patient had an iv (intravenous) team consult to place a peripheral iv due to difficult access.Nurse iv specialist found limited peripheral sites and recommended a midline catheter to preserve peripheral veins and reduce repeated needlesticks.Iv specialist attempted to place a 10cm powerglide midline catheter into the left upper arm.While advancing the guidewire, he sensed the catheter cannula folding and realized the attempt failed.Upon device removal, 7cm of the catheter device extracted and 3cm sheared off in the patient's subcutaneous tissue.Patient had no complaints of pain and there was no circulatory compromise to the left upper extremity.Physician was notified and vascular surgery was consulted for evaluation.The catheter tip was unable to be definitively located on bedside ultrasound or with ct (computed tomography) imaging.A left humerus x-ray showed evidence of the foreign body.Four days later, patient underwent a left upper extremity exploration and foreign body removal of the catheter tip.The iv specialist suspects the error may have occurred when he removed the device needle, leaving the folded catheter in place, and pulled the cannula out independent of the midline needle.
 
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.

Brand Name
POWERGLIDE PRO
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24414382
Report Number3006260740-2026-01076
Device Sequence Number5916859
Product Code FOZ
UDI-Device Identifier00801741140563
UDI-Public(01)00801741140563(11)251028(17)261031(10)REKW0432
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF118108PT
Device Lot NumberREKW0432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient RaceWhite